# SDR DALA2021101906438

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 WEAR ON EXTERNAL SKIN BELLY FAIRING LOC. FR35 AT LEVEL STR 44 AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI #594352-14 REV.0 AND ER/A #594352-14 REV.ORIGINAL. (1988120)
